# SDR SWIA200921445

- Difficulty date: April 17, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 15,617 hours, 13,483 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 5597 - FIRST OFFICERS ALTIMETER FLUCTUATED IN FLIGHT.  REPLACED NR 2 AIR DATA COMPUTER PN 822-0372-445 SN OFF 1GRCF.
